Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 163, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 24, 2014, 4:19 PM CDT for Finney County, Gray County, Kansas. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2014, 4:19 PM CDT (21:19 UTC)
- Expired
- Jun 24, 2014, 5:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Finney County, KS, Gray County, KS
The radar
The Dodge City radar (KDDC), 52 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 4:22 PM CDT | HAIL 1 | 3 Nnw Pierceville, KS | |
| Jun 24, 4:30 PM CDT | TSTM WND DMG | 7 N Charleston, KS | CONSIERABLE DAMAGE TO A FARMSTEAD. A 2X4 WAS DIVEN THROUGH A PICKUP WINDSHIELD. A MORTON BUILDING WAS DESTROYED. A STEEL LADDER WAS TWISTED AROUND A GRAIN BIN. ANOTHER 2X4 WAS DRIVEN INTO THE GROUND. TIME WAS ESTIMATED AND VERIFIED BY RADAR. |
| Jun 24, 4:40 PM CDT | TSTM WND GST 85 | 5 E Garden City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 2:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1570 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
042
WUUS53 KDDC 242119
SVRDDC
KSC055-069-242215-
/O.NEW.KDDC.SV.W.0163.140624T2119Z-140624T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
419 PM CDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FINNEY COUNTY IN SOUTHWEST KANSAS...
NORTHERN GRAY COUNTY IN SOUTHWEST KANSAS...
* UNTIL 515 PM CDT
* AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
PIERCEVILLE...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHARLESTON...INGALLS...KALVESTA AND CIMARRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3823 10024 3762 10023 3782 10087 3824 10069
TIME...MOT...LOC 2119Z 283DEG 20KT 3796 10065
HAIL...1.25IN
WIND...60MPH
$$
SUGDEN4 follow-up statements
908
WWUS53 KDDC 242140
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT TUE JUN 24 2014
KSC055-069-242215-
/O.CON.KDDC.SV.W.0163.000000T0000Z-140624T2215Z/
GRAY KS-FINNEY KS-
440 PM CDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FINNEY AND NORTHERN GRAY COUNTIES UNTIL 515 PM CDT...
AT 438 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF CHARLESTON...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
INGALLS...KALVESTA...CIMARRON AND ENSIGN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3810 10024 3762 10023 3777 10067 3806 10062
TIME...MOT...LOC 2140Z 283DEG 20KT 3793 10051
HAIL...1.25IN
WIND...60MPH
$$
SUGDEN984
WWUS53 KDDC 242143
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
443 PM CDT TUE JUN 24 2014
KSC055-069-242215-
/O.CON.KDDC.SV.W.0163.000000T0000Z-140624T2215Z/
GRAY KS-FINNEY KS-
443 PM CDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FINNEY AND NORTHERN GRAY COUNTIES UNTIL 515 PM CDT...
AT 442 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF CHARLESTON...AND MOVING EAST AT 25 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...AT 440 PM...GARDEN CITY AIRPORT MEASURED AN 85 MPH GUST.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
INGALLS...KALVESTA AND CIMARRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3810 10024 3762 10023 3777 10067 3806 10062
TIME...MOT...LOC 2143Z 283DEG 20KT 3792 10049
HAIL...1.00IN
WIND...80MPH
$$
SUGDEN114
WWUS53 KDDC 242202
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
502 PM CDT TUE JUN 24 2014
KSC055-242212-
/O.CAN.KDDC.SV.W.0163.000000T0000Z-140624T2215Z/
FINNEY KS-
502 PM CDT TUE JUN 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FINNEY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3799 10024 3762 10023 3774 10058 3797 10056
TIME...MOT...LOC 2202Z 283DEG 20KT 3790 10036
$$
KSC069-242215-
/O.CON.KDDC.SV.W.0163.000000T0000Z-140624T2215Z/
GRAY KS-
502 PM CDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN GRAY
COUNTY UNTIL 515 PM CDT...
AT 501 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
CIMARRON...AND MOVING EAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
CIMARRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3799 10024 3762 10023 3774 10058 3797 10056
TIME...MOT...LOC 2202Z 283DEG 20KT 3790 10036
HAIL...1.00IN
WIND...70MPH
$$
SUGDEN532 WWUS53 KDDC 242214 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 514 PM CDT TUE JUN 24 2014 KSC069-242224- /O.EXP.KDDC.SV.W.0163.000000T0000Z-140624T2215Z/ GRAY KS- 514 PM CDT TUE JUN 24 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GRAY COUNTY WILL EXPIRE AT 515 PM CDT/415 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT. LAT...LON 3799 10024 3762 10023 3774 10058 3797 10056 TIME...MOT...LOC 2214Z 283DEG 20KT 3788 10028 $$ SUGDEN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:39 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 24, 2:39 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 239 PM CDT Tue Jun 24 2014 ...Update to short term... .SHORT TERM...(This evening through Wednesday) ISSUED AT 234 PM CDT TUE JUN 24 2014 Main focus is on this afternoon and tonight. Problematic forecast because the short term convective allowing mesoscale models aren't handling the current situation that well. The most recent RAP is starting to get a clue and looks reasonable. Convection is firing off an old outflow boundary and a minor upper level pressure perturbation. Convection is building southward with southerly winds feeding into it, so think storms will continue to increase in coverage with this associated warm air advection and eventually forward propagate. Large Hail Parameter (LHP) is lower now with a value of 4. Think this is due to fairly less steep mid level lapse rates and more marginal upper level wind shear. Anyhoo, moderate instability and lower end shear will still support the notion of severe weather across the forecast area. The most significant threat is heavy rainfall with pwats up 116% above normal per blended satellite derived products. Ramped up pops and qpf, although my pops could be raised even higher, but did not want to be too out of coordination with neighbors. Will monitor and tweak pops and wx as needed in the ESTF period. Lows tonight will be in the 60s. Highs in the 80sF tomorrow with more MCS activity likely. .LONG TERM...(Wednesday night through Tuesday) ISSUED AT 231 PM CDT TUE JUN 24 2014 For Wednesday night, a lee trough will be nearly stationary with moist upslope flow. The upper level winds are very weak, but with good instability some thunderstorms will be likely mainly north of and east of Dodge City. Have upped thunderstorms chances to around 60 percent in the I-70 area and 30 to 40 percent elsewhere. The chances for widespread severe weather looks only marginal at this time with weak upper level support. Overnight lows will be mild and in the mid to upper 60s. For Thursday, a lee trough continues with moist upslope flow and again the upper winds look weak to support any severe weather. Some thunderstorms will be lingering across mainly parts of south central Kansas. Highs will range from the low to mid 90s west towards the Colorado border, to the upper 80s east across parts of south central Kansas. For the period of Friday into next Tuesday, a strong upper level shortwave trough will be moving east into the Intermountain West and Colorado Rockies on Friday afternoon. This system then lifts northeast into the Northern Plains for the Weekend. The best chances for thunderstorms looks to be along the I-70 corridor on Saturday night into Sunday morning. The main storm track then looks to remain north of Kansas into Tuesday. Overnight lows will be mild in the upper 60s to lower 70s, with highs warming from around 90 on Friday to the mid 90s on Sunday and Monday. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) ISSUED AT 1200 PM CDT TUE JUN 24 2014 VFR through much of the pd. Main exception in local areas of +tsra, mainly for KGCK this evening. -tsra will be possible too at KDDC/KHYS. Southerly winds today becoming light and variable. && .PRELIMINARY POINT TEMPS/POPS... DDC 64 87 67 89 / 70 30 40 20 GCK 64 89 67 90 / 70 20 40 20 EHA 61 89 66 93 / 50 20 30 10 LBL 63 89 68 92 / 70 20 30 20 HYS 64 87 67 88 / 70 30 60 30 P28 67 87 68 89 / 70 40 50 40 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Sugden LONG TERM...Kruse AVIATION...Sugden
Hazardous weather outlook, Jun 24, 5:19 AM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 519 AM CDT TUE JUN 24 2014 KSZ030-031-043>046-061>066-074>081-084>090-251000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 519 AM CDT TUE JUN 24 2014 /419 AM MDT TUE JUN 24 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON MAINLY WEST OF HIGHWAY 283. THE GREATEST THREATS FROM SEVERE THUNDERSTORMS WILL BE HAIL AS LARGE AS TENNIS BALLS AND DAMAGING STRAIGHT LINE WIND GUSTS TO 70 MPH. VERY HEAVY RAINFALL MAY ALSO LEAD TO LOCALIZED FLOODING THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY AND WEDNESDAY NIGHT. THUNDERSTORMS RETURN TO THE FORECAST SATURDAY EVENING, MAINLY UP ALONG THE INTERSTATE 70 CORRIDOR. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL LIKELY BE NEEDED PARTICULARLY ALONG AND WEST OF THE HIGHWAY 283 CORRIDOR AFTER 3 PM THIS AFTERNOON AND THROUGH THE EVENING HOURS. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC UMSCHEID
In the hours before
Special weather statement, Jun 24, 3:38 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
338 PM CDT TUE JUN 24 2014
KSZ081-090-242130-
BARBER-PRATT-
338 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARBER AND
SOUTHEASTERN PRATT COUNTIES...
AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ISABEL...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
RESIDENTS IN NORTHEASTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...
INCLUDING THE CITY OF ISABEL...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3715 9835 3740 9866 3761 9861 3759 9846
3739 9846 3739 9835 3738 9834 3718 9834
TIME...MOT...LOC 2038Z 282DEG 13KT 3747 9853
JJOHNSONLocal storm report, Jun 24, 3:44 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
344 PM CDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND GST HOLCOMB 37.99N 100.99W
06/24/2014 M65 MPH FINNEY KS EMERGENCY MNGR
&&
SUGDENLocal storm report, Jun 24, 3:46 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
346 PM CDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 11 N DEERFIELD 38.14N 101.13W
06/24/2014 M1.00 INCH KEARNY KS TRAINED SPOTTER
&&
SUGDENLocal storm report, Jun 24, 3:52 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
352 PM CDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 13 WSW FRIEND 38.19N 101.14W
06/24/2014 M1.00 INCH KEARNY KS CO-OP OBSERVER
&&
06Local storm report, Jun 24, 3:58 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
358 PM CDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL GARDEN CITY 37.98N 100.86W
06/24/2014 M0.88 INCH FINNEY KS EMERGENCY MNGR
&&
06Local storm report, Jun 24, 4:19 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
419 PM CDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 7 ENE GARDEN CITY 38.03N 100.76W
06/24/2014 E1.00 INCH FINNEY KS PUBLIC
&&
06The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 11:05 PM CDT | Special Weather Statement | DDC | Hamilton | 40 min |
| Jun 24, 12:56 PM CDT | Special Weather Statement | DDC | Lane, Ness | 49 min |
| Jun 24, 1:20 PM CDT | Special Weather Statement | DDC | Scott | 40 min |
| Jun 24, 1:45 PM CDT | Special Weather Statement | DDC | Hodgeman | 45 min |
| Jun 24, 1:58 PM CDT | Special Weather Statement | DDC | Lane | 47 min |
| Jun 24, 2:10 PM CDT | Flash Flood Warning | DDC | Scott | 3 hr |
| Jun 24, 2:31 PM CDT | Special Weather Statement | DDC | Hodgeman | 44 min |
| Jun 24, 2:51 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 39 min |
| Jun 24, 2:59 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 46 min |
| Jun 24, 3:19 PM CDT | Severe Thunderstorm Warning | DDC | Kearny | 41 min |
| Jun 24, 3:26 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman | 49 min |
| Jun 24, 3:31 PM CDT | Flash Flood Warning | DDC | Hodgeman | 3 hr |
| Jun 24, 3:38 PM CDT | Special Weather Statement | DDC | Barber | 52 min |
| Jun 24, 3:40 PM CDT | Flash Flood Warning | DDC | Pratt | 3 hr |
| Jun 24, 3:43 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Kearny | 62 min |
| Jun 24, 4:38 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 31 min |
| Jun 24, 6:03 PM CDT | Special Weather Statement | DDC | Seward | 57 min |
| Jun 24, 6:45 PM CDT | Areal Flood Warning | DDC | Gray | 4 hr |
| Jun 24, 6:46 PM CDT | Special Weather Statement | DDC | Clark | 59 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.